Parameter Estimation in Nonlinear Volume Equations
Authors: Moser, John W.; Beers, Thomas W.
Source: Journal of Forestry, Volume 67, Number 12, 1 December 1969 , pp. 878-879(2)
Publisher: Society of American Foresters
Abstract:Numerical estimation of the nonlinear parameters in a volume equation was investigated. Compared with the logarithmic transformation of this function, it was indicated that the direct fitting of the weighted nonlinear form provides the superior estimating equation. The procedure is applicable to other nonlinear functions.
Document Type: Journal Article
Affiliations: Professor, Dep. of Forestry and Conserv., Purdue Univ., Lafayette, Ind.
Publication date: 1969-12-01
- The Journal of Forestry is the most widely circulated scholarly forestry journal in the world. In print since 1902, the Journal has received several national awards for excellence. The mission of the Journal of Forestry is to advance the profession of forestry by keeping forest management professionals informed about significant developments and ideas in the many facets of forestry: economics, education and communication, entomology and pathology, fire, forest ecology, geospatial technologies, history, international forestry, measurements, policy, recreation, silviculture, social sciences, soils and hydrology, urban and community forestry, utilization and engineering, and wildlife management. The Journal is published bimonthly: January, March, May, July, September, and November.
- Membership Information
- ingentaconnect is not responsible for the content or availability of external websites